Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have implant contraception. Had brown discharge and cramping. Dizziness

hi I have had the implant contraception in my arm since 2009 it was due to get removed in January 2012 but I did not go for removel. my period last came on 3 September 2012 in October I had brown discharge and cramping November light bleeding for two days I feel sick and dizzy got stomach cramps in right side and in my back feel hot
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response

I think you should get checked for pregnancy.And also consider getting a sonography of pelvis done to evaluate other causes of present symptoms.Pregnancy test and sonography can help to know underlying cause and treatment can be planned after that.

Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor